• A
  • A
  • A
  • АБВ
  • АБВ
  • АБВ
  • А
  • А
  • А
  • А
  • А
Обычная версия сайта

Теория представлений и математическая физика

2016

Основной целью лаборатории является развитие общего подхода к разнообразным вопросам, находящимся на стыке теории интегрируемых систем с теорией представлений квантовых и бесконечномерных групп и алгебр. Конкретные исследования будут проводиться в нескольких связанных друг с другом направлениях и подразумевают тесное взаимодействие математиков и специалистов по математической физике. Эти направления включают: квантовые когомологии в теории интегрируемых систем, вопросы зеркальной симметрии, многомерные гипергеометрические функции и геометрическая теория представлений, эллиптические конформные блоки и эллиптические гипергеометрические функции, геометрическое соответствие Ленглендса, развитие комбинаторных, гомологических и геометрических методов в теории пространств модулей различных геометрических и аналитических структур с приложениями к проблемам математической физики.

Публикации по проекту:


Sergeev A., Veselov A. Jack-Laurent symmetric functions for special values of parameters // Glasgow Mathematical Journal. 2016. Vol. 58. No. 3. P. 599-616. doi
Hutsalyuk A., Liashyk A., Pakuliak S., Ragoucy E., Slavnov N. Scalar products of Bethe vectors in models with gl(2|1) symmetry 1. Super-analog of Reshetikhin formula // Journal of Physics A: Mathematical and Theoretical. 2016. Vol. 49. P. 1-28. doi
Gurevich D., Saponov P. A. Quantum geometry and quantization on U(u(2)) background. Noncommutative Dirac monopole // Journal of Geometry and Physics. 2016. Vol. 106. P. 87-97. doi
Van de Leur J., Orlov A. Y. Character expansion of matrix integrals / Cornell University. Series arxive "math". 2016. No. 1611.04577.
Antonov E., Orlov A. Y. Instantons in sigma model and tau functions / arXiv:1611.02248. Series arXiv:1611.02248 "arXiv:1611.02248". 2016.
Khoroshkin A. Characteristic classes of flags of foliations and lie algebra cohomology // Transformation Groups. 2016. Vol. 21. No. 2. P. 479-518. doi
Khoroshkin A., Mekulov S., Willwacher T. On Quantizable Odd Lie Bialgebras // Letters in Mathematical Physics. 2016. Vol. 106. No. 9. P. 1199-1215. doi
Okounkov A. Limit shapes, real and imagined // Bulletin of the American Mathematical Society( New Series). 2016. Vol. 53. No. 2. P. 187-216.
Hutsalyuk A., Liashyk A., Pakuliak S., Ragoucy E., Slavnov N. Multiple Actions of the Monodromy Matrix in gl(2|1)-Invariant Integrable Models // Symmetry, Integrability and Geometry: Methods and Applications (SIGMA). 2016. Vol. 12. No. 099. P. 1-22. doi
Kharchev S., Zabrodin A. Theta vocabulary II. Multidimensional case // Journal of Geometry and Physics. 2016. Vol. 104. P. 112-120.
Bershtein M., Bonelli G., Tanzini A., Ronzani M. Exact results for N=2 supersymmetric gauge theories on compact toric manifolds and equivariant Donaldson invariants // Journal of High Energy Physics. 2016. No. 723-39. doi
Okounkov A., Aganagic A. Elliptic stable envelope / Algebraic Geometry (math.AG). Series arXiv:1604.00423 "arXiv:1604.00423v1". 2016.
Okounkov A., Smirnov А. Quantum difference equation for Nakajima varieties / Mathematical Physics (math-ph). Series arXiv:1602.09007 " arXiv:1602.09007v1". 2016. No. 29.
Gorsky E., Mazin M., Vazirani M. Affine permutations and rational slope parking functions // Transactions of the American Mathematical Society. 2016. Vol. 368. No. 12. P. 8403-8445.
Bychkov B. Degrees of cohomological classes of multisinguliarities in Hurwitz spaces of rational functions / Cornell University. Series "Working papers by Cornell University". 2016.
Gorsky E., Negut A., Rasmussen J. Flag Hilbert schemes, colored projectors and Khovanov-Rozansky homology / Cornell University. Series arxive "math". 2016.
Kalinov D. Radiation due to homogeneously accelerating sources // Physical Review D - Particles, Fields, Gravitation and Cosmology. 2015. Vol. 92. No. 8 doi
Bezrukavnikov R. On two geometric realizations of an affine Hecke algebra // Publications Mathématiques de l'IHÉS. 2016. Vol. 123. No. 1. P. 1-67.
Poberezhny V. A., Matveeva A. Two-dimensional Riemann problem for rigid representations on an elliptic curve // Journal of Geometry and Physics. 2017. Vol. 114. P. 384-393. doi
Bufetov A. I. Rigidity of determinantal point processes with the Airy, the Bessel and the Gamma kernel // Bulletin of Mathematical Sciences. 2016. Vol. 6. No. 1. P. 163-172. doi
Araujo V., Bufetov A. I., Filip S. On Hölder-continuity of Oseledets subspaces // Journal of London Mathematical Society. 2016. Vol. 96. No. 1. P. 194-218. doi
Bufetov A. I., Romaskevich O. L., Bowen L. Mean convergence of Markovian spherical averages for measure-preserving actions of the free group // Geometriae Dedicata. 2016. Vol. 181. No. 1. P. 293-306. doi
Akhmedov E., Popov F., Kalinov D. Method for distinguishing very compact stellar objects from black holes // Physical Review D - Particles, Fields, Gravitation and Cosmology. 2016. Vol. D93. No. 6. P. 064006. doi
Akhmedov E., Popov F., Godazgar H. Hawking radiation and secularly growing loop corrections // Physical Review D - Particles, Fields, Gravitation and Cosmology. 2016. Vol. 93. P. 024029. doi
Kononov Y., Morozov A. On factorization of generalized Macdonald polynomials // The European Physical Journal C - Particles and Fields. 2016. No. August doi
Belavin A., Gepner D., Kononov Y. Flat coordinates of topological conformal field theory and solutions of the Gauss–Manin system // JETP Letters. 2016. Vol. 103. No. 3. P. 152-156. doi
Pyatov P. N. On the construction of unitary quantum group differential calculus // Journal of Physics A: Mathematical and Theoretical. 2016. Vol. 49. No. 41. P. 415202-(25pp). doi
Gorsky E., Mazin M. Rational Parking Functions and LLT Polynomials // Journal of Combinatorial Theory, Series A. 2016. Vol. 140. P. 123-140. doi
Pavel Saponov, Gurevich D. Derivatives in noncommutative calculus and deformation property of quantum algebras // Journal of Noncommutative Geometry. 2016. Vol. 10. No. 4. P. 1215-1241.
Zubov D. On cohomological equations for suspension flows over Vershik automorphisms / Cornell University. Series math "arxiv.org". 2015.
Krichever I. M., Ilina A. Triangular reductions of 2D Toda hierarchy / arXiv:1609.05120. Series arXiv:1609.05120 "arXiv:1609.05120". 2016.
Kononov Y., Morozov A. On the defect and stability of differential expansion // JETP Letters. 2015. Vol. 101. No. 12. P. 831-834.
Kononov Y., Morozov A. Factorization of colored knot polynomials at roots of unity // Physics Letters. Section B: Nuclear, Elementary Particle and High-Energy Physics. 2015. No. 47 doi
Pushkar P. E. Chekanov-type theorem for spherized cotangent bundles / Cornell University. Series arxive "math". 2016. No. arXiv:1602.08743.
Pushkar P. E. On Hamiltonian and contact isotopy liftings / Cornell University. Series arxive "math". 2016. No. arXiv:1602.07948.
Bezrukavnikov R., Travkin R., Xinwen Zhu T. C. Quantization of Hitchin integrable system via positive characteristic / arXiv:1603.01327. Series arXiv:1603.01327 "arXiv:1603.01327". 2016.
Bufetov A. I., Qiu Y. The explicit formulae for scaling limits in the ergodic decomposition of infinite Pickrell measures // Arkiv for Matematik. 2016. Vol. 54. No. 2. P. 403-435. doi
Gorsky E., Nemethi A. Links of plane curve singularities are L-space links // Algebraic and Geometric Topology. 2016. Vol. 16. P. 1905-1912. doi
Gavrylenko P., Lisovyy O. Fredholm determinant and Nekrasov sum representations of isomonodromic tau functions / Cornell University. Series math-ph "arXiv". 2016. No. 1608.00958.
Gorsky E., Hom J. Cable links and L-space surgeries // Quantum Topology. 2017. Vol. 8. No. 4. P. 629-666. doi
Feigin B. L., Makhlin I. A combinatorial formula for affine Hall–Littlewood functions via a weighted Brion theorem // Selecta Mathematica, New Series. 2016. Vol. 22. No. 3. P. 1703-1747. doi
Makhlin I. Brion’s theorem for Gelfand–Tsetlin polytopes // Functional Analysis and Its Applications. 2016. Vol. 50. No. 2. P. 98-106. doi
Махлин И. Ю. Теорема Бриона для многогранников Гельфанда–Цетлина // Функциональный анализ и его приложения. 2016. Т. 50. № 2. С. 20-30. doi
Akhmedova V., Zabrodin A. Dispersionless Pfaff-Toda hierarchy and elliptic L¨owner equation // Journal of Mathematical Physics. 2016. Vol. 57. P.  093507-1-093507-9. doi
Beketov M., Liashyk A., Zabrodin A., Zotov A. Trigonometric version of quantum–classical duality in integrable systems // Nuclear Physics B. 2016. Vol. 903. P. 150-163. doi
Gavrylenko P., Marshakov A. Exact conformal blocks for the W-algebras, twist fields and isomonodromic deformations // Journal of High Energy Physics. 2016. Vol. 2016. No. 2. P. 1-31. doi
Hutsalyuk A., Liashyk A., Pakuliak S., Ragoucy E., Slavnov N. Form factors of the monodromy matrix entries in gl(2|1)-invariant integrable models // Nuclear Physics B. 2016. Vol. 911. No. October . P. 902-927. doi
Gavrylenko P., Marshakov A. Free fermions, W-algebras, and isomonodromic deformations // Theoretical and Mathematical Physics. 2016. Vol. 87. No. 2. P. 649-677. doi
Nekrasov N., Okounkov A. Membranes and sheaves // Algebraic Geometry. 2016. Vol. 3. No. 3. P. 320-369. doi